# SDR CALA9601312

- Difficulty date: September 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33506
- Make and model: Doug DC-9-32
- Aircraft serial: 47765
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT FUSELAGE EXTERIOR SKIN DENTED AT STA 950, STRINGERS 23 AND 24.  THE DENT WAS REWORKED AND AN HFEC INSPECTION WAS ACCOMPLISHED WITH NO CRACKS FOUND.  AN INTERNAL DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 53-04, FIGURE 38.
